# SDR DXTA2010F00059

- Difficulty date: March 5, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N737QS
- Make and model: Gulstm 200
- Aircraft serial: 127
- Aircraft time: 3,630 hours, 2,222 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, NOTICED THAT THE RT WING DEICE BOOTS WERE INFLATED WHILE IN CRUISE. ON POST FLIGHT INSP, NOTED 24 PIN HOLES IN RT DEICE BOOTS.
